# SDR ABXA010625

- Difficulty date: November 19, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 56,956 hours, 53,413 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055516
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER UPPER SURFACE WAS DELAMINATED.  REPLACED RIGHT WING INBOARD SPOILER PANEL IAW DC-9 MM 27-61-1-4-0001.
